# SDR ASAA9940013

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 4910 · APU Cowling/Containment
- Part: Shroud
- Part number: 6566213
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED SI, THE APU LOWER SHROUD WAS FOUND TO BE CHAFED ON THE FORWARD LEFT SIDE.  REPAIRED PER EA 4910-01028.  (M)
